MAUDE Adverse Event Report: NUVASIVE, INC. RELINE; SURGICAL SCREWDRIVER, REUSABLE

NUVASIVE, INC. RELINE; SURGICAL SCREWDRIVER, REUSABLE
Model Number 10000751
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the lock screw driver broke off in the lock screw cap during final tightening.No adverse effect to the patient.The surgeon was unable to retrieve the piece, as it was sheared off flush with the locking cap.
 
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.

Brand Name
RELINE
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25411537
Report Number2031966-2026-00077
Device Sequence Number17580425
Product Code LXH
UDI-Device Identifier00887517513724
UDI-Public887517513724
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10000751
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown